# SDR KBM2006F00083

- Difficulty date: February 22, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 10084B
- Condition: Precesses
- Location: Attitude Gyro
- Part time: 124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT SPINS, AG REMOVED AND REPLACED.  (K)
